# SDR SWAA2014080830695

- Difficulty date: July 17, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 64,440 hours, 52,274 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871132
- Part serial: 002121
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT LATERAL FRAME CRACKED.  REPAIRED FRAME IAW EA.
